Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A convergence criterion for a class of integration methods
HTML articles powered by AMS MathViewer

by J. C. Butcher PDF
Math. Comp. 26 (1972), 107-117 Request permission


A criterion is established for the convergence of sequences of a general type of Runge-Kutta method. The criterion is expressed in terms of “weak convergence", a property defined in the paper.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L99
  • Retrieve articles in all journals with MSC: 65L99
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Math. Comp. 26 (1972), 107-117
  • MSC: Primary 65L99
  • DOI:
  • MathSciNet review: 0305609